Bulletin (New Series) of the American Mathematical Society

Asymptotic completeness of short-range many-body systems

I. M. Sigal and A. Soffer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 1 (1986), 107-110.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552786

Mathematical Reviews number (MathSciNet)
MR818063

Zentralblatt MATH identifier
0597.35026

Subjects
Primary: 81F10
Secondary: 81H05 35P25: Scattering theory [See also 47A40] 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]

Citation

Sigal, I. M.; Soffer, A. Asymptotic completeness of short-range many-body systems. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 107--110. https://projecteuclid.org/euclid.bams/1183552786


Export citation

References

  • [DS] P. Deift and B. Simon, A time-dependent approach to the completeness of multiparticle quantum systems, Comm. Pure Appl. Math. 30 (1977), 573-583.
  • [Enss] V. Enss, Proc. Como summer school on the Schrödinger equation, Como, 1984 (to appear).
  • [PSS] P. Perry, I. M. Sigal and B. Simon, Spectral analysis of N-body Schrödinger operators, Ann. of Math. (2) 144 (1981), 519-567.
  • [RS] M. Reed and B. Simon, Methods of modern mathematical physics. II, III, Academic Press, 1975, 1979.
  • [Sig] I. M. Sigal, Scattering theory for many-body quantum mechanical systems, Springer Lecture Notes in Math., vol. 1011, 1983.
  • [SigSof 1] I. M. Sigal and A. Soffer, preprint.
  • [SigSof 2] I. M. Sigal and A. Soffer, in preparation.